# SDR TWAA0106222

- Difficulty date: March 30, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR SUPPORT BETWEEN STA 160 AND 200, 6 INCHES INBD OF PASSENGER FWD ENTRY, HAD CORROSION ON FLANGE TOP AND BOTTOM.  FABRICATED NEW FLOOR SUPPORT.  REPLACED NEW FLOOR SUPPORT PER SRM 53-40-00.
